Hausdorff dimension of quasi-circles
Publications Mathématiques de l'IHÉS, Volume 50 (1979), p. 11-25
@article{PMIHES_1979__50__11_0,
     author = {Bowen, Rufus},
     title = {Hausdorff dimension of quasi-circles},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     pages = {11-25},
     zbl = {0439.30032},
     mrnumber = {81g:57023},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__11_0}
}
Bowen, Rufus. Hausdorff dimension of quasi-circles. Publications Mathématiques de l'IHÉS, Volume 50 (1979) pp. 11-25. http://www.numdam.org/item/PMIHES_1979__50__11_0/

[1] A. Akaza, Local property of the singular sets of some Kleinian groups, Tohoku Math. J., 25 (1973), 1-22. | MR 48 #2377 | Zbl 0264.30025

[2] A. F. Beardon, The Hausdorff dimension of singular sets of properly discontinuous groups, Amer. J. Math., 88 (1966), 722-736. | MR 33 #7532 | Zbl 0145.28203

[3] A. F. Beardon, The exponent of convergence of Poincaré series, Proc. London Math. Soc. (3), 18 (1968), 461-483. | MR 37 #2986 | Zbl 0162.38801

[4] L. Bers, Uniformization by Beltrami equations, Comm. Pure Appl. Math., 14 (1961), 215-228. | MR 24 #A2022 | Zbl 0138.06101

[5] L. Bers, Uniformization, moduli and Kleinian groups, Bull. London Math. Soc., 4 (1972), 257-300. | MR 50 #595 | Zbl 0257.32012

[6] L. Bers, On Hilbert's 22nd problem, Proc. Symp. Pure Math., 28 (1976), 559-609. | MR 55 #654 | Zbl 0348.30013

[7] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Springer Lecture Notes in Math., 470 (1975). | MR 56 #1364 | Zbl 0308.28010

[8] V. Chuckrow, On Schottky groups with applications to Kleinian groups, Ann. of Math., 88 (1968), 47-61. | MR 37 #2987 | Zbl 0186.40603

[9] G. A. Hedlund, On the metrical transitivity of the geodesics on closed surfaces of constant negative curvature, Annals of Math., 35 (1934), 787-808. | JFM 60.0614.02 | Zbl 0010.22107

[10] A. N. Livshits, Homology properties of Y-systems, Math. Notes Acad. Sci. USSR, 19 (1971), 758-763. | Zbl 0235.58010

[11] A. Marden, Isomorphisms between Fuchsian groups, in Advances in Complex Function Theory, Lecture Notes in Math., 505, Springer Verlag, 1976 (Kirwan & Zalcman Ed.). | MR 54 #540 | Zbl 0335.20024

[12] M. Morse, Symbolic dynamics (lecture notes), Institute for Advanced Study, Princeton. | JFM 64.0798.04 | Zbl 0164.22201

[13] G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton Univ. Press, 1973, p. 178. Also : Rigidity of real hyperbolic space forms, Publ. math. IHES, vol. 34 (1968), 53-104. | Numdam | Zbl 0189.09402

[14] J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math., 50 (1927), 189-358. | JFM 53.0545.12

[15] S. J. Patterson, The limit set of a Fuchsian group, Acta. Math., 136 (1976), 241-273. | MR 56 #8841 | Zbl 0336.30005

[16] D. Ruelle, Statistical mechanics of a one-dimensional lattice gas, Comm. Math. Phys., 9 (1968), 267-278. | MR 38 #3013 | Zbl 0165.29102

[17] D. Ruelle, Zeta-functions for expanding maps and Anosov flows, Inventiones Math., 34 (1975), 231-242. | MR 54 #8732 | Zbl 0329.58014

[18] C. L. Siegel, Topics in complex function theory, vol. 2, Wiley-Interscience, 1971. | Zbl 0211.10501

[19] Ya. G. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surveys, no. 4 (166), 1972, 21-64. | MR 53 #3265 | Zbl 0255.28016

[20] W. Veech, A second course in complex analysis, Benjamin, 1967. | MR 36 #3955 | Zbl 0145.29901

[21] A. Zygmund, Trigonometric series, vol. 1, Cambridge, 1968. | MR 38 #4882 | Zbl 0367.42001

[22] W. Thurston, Geometry and Topology of 3-manifolds, section 5.9, mimeographed notes, Princeton Univ., 1978.